Jump to content

ReductionMe: A friend's story


ReductionMe

Recommended Posts

ReductionMe

Just thought people might be interested. I'm so worried about this person. 

 

They're diagnosed with schizophrenia and depression, but have been doing great for years: full-time job, partner, mortgage on nice house, pet, etc. Social life somewhat lacking, but overall really good.  Covid has caused many changes, obviously, and they checked themselves into psych hospital voluntarily in October because they were feeling very manic. 

 

They were on: 

Quetiapine: 2000mg

Bupropion: 600mg

Duloxetine: 120mg

 

The psychiatrist took them off all 3 overnight, and put them on risperidone, lithium and lorazepam.

 

They haven't been able to hold a conversation since then. 😕

Edited by manymoretodays
name to title
Link to post
  • Moderator Emeritus
ChessieCat

Is this in the media?  If yes, please provide a link to the information.  Thank you.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
ReductionMe

Nothing to be done about it (by me). Just sharing.

Link to post
  • manymoretodays changed the title to ReductionMe: A friend's story
  • Administrator
Altostrata

Hello, @ReductionMe I moved this to our Relationships forum, some of our member probably had similar worries about someone they care about.

 

Unfortunately, there are so many cases of this sort of thing, we cannot even begin to count them. Please be aware that just about everyone here has experienced questionable care from psychiatric prescribers.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy